Internationale inkomensverhoudingen na de crisis

Leiden Repository

Internationale inkomensverhoudingen na de crisis

Type: Article / Letter to editor
Title: Internationale inkomensverhoudingen na de crisis
Author: Caminada, K.
Journal Title: Economisch Statistische Berichten
Issue: 4755
Volume: 102
Start Page: 587
Issue Date: 2017
Handle: http://hdl.handle.net/1887/56791
 

Files in this item

Description Size View
application/pdf kc_2017_20 77.15Kb View/Open

This item appears in the following Collection(s)